| Model Number |
F2/8TA23S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The user manual contains the following warning ¿do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff.¿ we will continue to track and trend this complaint type.Initial reporter: contact number/s phone number: (b)(6).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during craniotomy, the drill bit broke and all parts of the tool were found inside the patient.The patient was alive with no injury however there was a delay in procedure due to removal of fragments and use of a back up device.A new drill bit was opened however the barrel was found to be damaged.Additional information is being requested regarding the event and product return.
Additional Manufacturer Narrative
Report confirmed for af02.Evaluation determined that the foot of the attachment was damaged and bent away from the tool.The footed attachment showed evidence of a tool contacting the back of the dimple.This can indicate excessive radial loading on the tool during use.All other areas of the attachment functioned as intended.There is no reason can be determined for the tool breakage since the tool was not returned and could not be evaluated.Although the foot on the footed attachment was damaged, it cannot be determined either as a cause of the tool breakage or a result of the tool breakage.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Upon follow up, it was reported that the delay lasted for 5 minutes and procedure was completed with no other non-routine activities.Attachment used in the event was received and is pending analysis.Additional information is being requested regarding patient status and product return (f2/8ta23s).